Discussions By Condition: I cannot get a diagnosis.

IBS symptoms + a lot more symptoms = ?

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Strandath
  • April 17, 2009
  • 02:57 AM

Hello,i'm 24 years old male, i've been diagnosed with IBS-C alternating from constipation to ~diarheea(with hard solid stools always).
I have all the symptoms of IBS(including back aches) but a lot more too.

All of these symptoms including the IBS had an onset on September 2008 and now on April 2009 i still have them.

-Main symptom is an excrutiating pain below my left ribcage that wakes me up at night very often.(red flag for IBS via ROME standards)

-I have Polydipsia,Polyuria,burning sensation urinating,cloudy urine but clean tests for any bacteria in urine samples.

-I have muscle spasms at my feet(above knees),hands(above elbow),shoulder muscles mostly on the left side but on the right side too.

-I have an itch to all my left side from the shoulder to the toe.

-My eyelids are red and kinda swollen.

-I have become allergic to a lot of things in these 8 months also but that comes and goes, it's the least of my concerns.

-I have a pain from my left testicle down to my left foot and a kinda swollen vain on my left foot but the echograph didn't show anything.(There are no lumps on my testicles checked that out by my urologist too.)

Medical history: I am G6PD enzyme deficient and i have some spinal cord stenosis but according to my orthopedic it's nothing serious and can't cause all these problems.I used to be very athletic before these symptoms occured, normal weight, i took some creatine and protein supplements last year but only that nothing more.My blood tests are good for hormones, vitamins etc. Only high values are for creatinine CPK and Magnesium. Stool culture was negative too.

I am desperate, please help.

Reply Flag this Discussion

3 Replies:

  • Hello blaze,I live in Greece so i can't see if an antenna was installed at that time on the linked site.I use a cell phone, a cordless phone and a wifi router both for my computer and my cell phone.Also in 2007 i worked for an internet service provider at its headquarters where we had 7 radio frequency antennas above our heads but i was fine then, no health problems at all.I will stop using RF devices for a while just to be sure but i seriously doubt it will do any good.Thanks for the help though. Any suggestions are welcome, especially from med staff. Thanks in advance.
    Strandath 1 Replies Flag this Response
  • Do you use artificial sweeteners and drink diet sodas by chance? DOM
    acuann 3,080 Replies Flag this Response
  • Hi Strandath,Being the layperson and patient that I am ... I would first consult my primary care physician for referrals if I were experiencing similar. I've found that an internal medicine specialist is the best choice in my case, as far as my primary health care provider (PCP) ... with so much happening in/with my body. Maybe discuss seeing a neurologist with your PCP, perhaps an MRI could be done to make sure your central nervous system is all in order ... especially with the findings that pertain to your spinal cord. Also, due to the itching, tingling, swelling, and the other phenomena and/or sensations you may be experiencing ... personally, I keep a journal of my "phenomena" because things just come and go, new things develop, etc. An endocrinologist or allergist may be able to provide you with some direction as well. DISCLAIMER: Everything I post = just my humble opinion.I am not a professional medical expert, nor do I or will I ever claim to be; assuredly, I respectfully request that none of my posts be misconstrued or taken out of context. Please consult a qualified-certified-medical expert physician/specialist for any/all advice, obtainment thereof, and/or any/all professional opinion(s) for direction in/for/of your care. Thank You! LOL! Hope this helps. Best of luck to you & many blessings. :)
    neurotransmissing 145 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?